# SDR RJEF20170614001

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N936TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000215
- Aircraft time: 18,284 hours, 12,768 cycles
- System (JASC): 2701 · Control Column Section
- Part: Feel Unit
- Condition: Lack Of Lube
- Location: Control Column
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL,  THE PILOT REPORTED THAT DURING ROTATION AND AP DISCONNECT FOR LANDING, CONTROL COLUMN DOES NOT FEEL FREE.   MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW FIM 27-10-00-810-803-A,  FOUND ABNORMAL MOVEMENT CONDITION ON THE CONTROL COLUMN OF THE FIRST OFFICER SIDE, ALSO FOUND EICAS MESSAGE PITCH CONTROL DISCONNECT.  PERFORMED LUBRICATION OF THE FEEL UNIT AND TESTED IAW AMM 27-31-05-710-801-A, AND 27-21-04-710-801-A, PERFORMED RECONNECTION OF THE PITCH CONTROL DISCONNECT DEVICE IAW AMM 27-31-06-840-801-A AND PERFORMED RETURN TO SERVICE TESTS IAW AMM 27-00-00-070-801-A WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO SERVICE
